# SDR AALA20111219TUL02

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 57,166 hours, 19,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Tee Fitting
- Condition: Cracked
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 700 FLOORBOARD IS CRACKED ON THE T-CAP RADIUS.  REPLACED SECTION OF T-CAP WITH REPAIR PER 53-00-07.
